# SDR RRXA11426

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5614945501
- Condition: Corroded
- Location: Sta 580 L35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME AT STA 580 HAS CORROSION BETWEEN L35L - L35R.  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED FRAME SECTION IAW DC8 SRM 53-2-0 FIG 2, FABBED SPLICE ANGLES AND STRAPS IAW DC8 SRM 53-2-0 FIG 2.  INSTALLED SPLICE ANGLES AND STRAPS IAW DC8 SRM 53-2-0FIG 2, 51-1-21, AND 51-1-20D.
